# SDR UIEA2019092105552

- Difficulty date: September 21, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,978 hours, 21,677 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG AFT EQ EXH FAN 2. AFT EQ EXHAUST FAN 2 PLACED ON MEL 21-58-05, DMI #118029, DUE 01-OCT-19. NO MX ACTION REQUIRED. LP 1211040 - M6; NO EICAS STATUS MESSAGE IN VIEW. #2 AFT EQUIPMENT EXHAUST FAN OPS CHECK NORMAL IAW AMM 21-26-00. THIS CLEARS MDDR 118029. PLACARDS REMOVED.
